MathSciNet Relay Station
MathSciNet bibliographic data
MR1546044 Contributed Item
Radó, Tibor; On absolutely continuous transformations in the plane. Duke Math. J. 4 (1938), no. 1, 189–221.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement